If you are taking the pill every day as prescribed, then this should be effective at preventing pregnancy. Although the pill can occasionally fail, most of the time it fails because of missing daily doses of the medication. Furthermore, usually with pregnancy the period is late, not early. Therefore, I think the chance that you are pregnant is fairly low.
On the other hand, some women who are taking the pill develop symptoms of "breakthrough bleeding
." Basically what this means is that, midway through the pack of oral contraceptive pills, the lining of the uterus becomes fragile and this can cause some spotting for a few days. Subsequently, the true period usually comes at the end of the pack of pills, as you might expect. Breakthrough bleeding is not a sign of pregnancy or of any other significant medical problem. However, it can be a nuisance and it is something that you should talk to your primary care doctor
or your OB GYN doctor, especially if it recurs.
Your doctor will be able to perform an examination and confirm whether or not this is what is going on. If so, it might be necessary to find another form of birth control
that does not cause this issue for you.